# SDR RAIA980212

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Req'D Service
- Location: Main Hyd System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7792 - JFK - HYDRAULIC QTY INDICATOR DROPPED BELOW RED LINE ON TAKEOFF ROLL.  MAINTENANCE BLED HYDRAULIC ACCUMULATORS AND SERVICED HYDRAULIC SYSTEM.  QTY OPERATES NORMALLY.  (M)
